A case of Takotsubo cardiomyopathy after injection of a local anesthetic containing epinephrine

Hiroko Tsuru, Hiroshi Uchi, Reiko Ito, Misa Nakano, Futoshi Koda, Yoichi Moroi, Masutaka Furue

研究成果: Contribution to journalArticle査読

抄録

A 42-year-old woman developed transient high blood pressure and tachycardia soon after an injection of local anesthetic containing epinephrine during an operation under general anesthesia. Echocardiographic examination revealed a characteristic impaired left ventricular systolic function, which was thus diagnosed as Takotsubo cardiomyopathy. Dopamine was administered for several days because of sustained low blood pressure after the operation, but she gradually recovered without leaving a sequela. Even dermatologists should know that local anesthetic containing epinephrine could cause Takotsubo cardiomyopathy, although it is extremely rare.

本文言語英語
ページ(範囲)222-224
ページ数3
ジャーナルNishinihon Journal of Dermatology
76
3
DOI
出版ステータス出版済み - 2014

All Science Journal Classification (ASJC) codes

  • Dermatology

フィンガープリント 「A case of Takotsubo cardiomyopathy after injection of a local anesthetic containing epinephrine」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル